Top > Publications

Type Title Author Number
MHF One-step estimators for diffusion processes with small dispersion parameters from discrete observations Ryo MATSUZAKI,Masayuki UCHIDA 2005 - 10
MHF Hypergeometric solutions to the q-Painlevé equation(International Mathematical Research Notices,47,2004,2497-2521)s Kenji KAJIWARA,Tetsu MASUDA,Masatoshi NOUMI,Yasuhiro OHTA,Yasuhiko YAMADA 2004 - 9
MHF ("Functional discriminant analysis of microarray gene expression data via radial basis function networks" Proceedings of COMPSTAT 2004, PP. 613-620, Physica-Verlag/Springer.) Yuko ARAKI,Sadanori KONISHI,Seiya IMOTO 2004 - 8
MHF Stability of stationary interfaces of binary-tree type(Calc. Var. Partial Differential Equations,22(4),2004,375-389) Ryo IKOTA,Eiji YANAGIDA 2004 - 7
MHF A methodology for numerical simulations to a singular limit Ryo IKOTA,Masayasu MIMURA,Tatsuyuki NAKAKI 2004 - 6
MHF Detection of auroral breakups using the correlation dimension Atsushi KAWAGUCHI,Kentarou KITAMURA,Koji YONEMOTO,Takashi YANAGAWA,Kiyofumi YUMOTO 2004 - 5
MHF Estimating the correlation dimension from a chaotic system with dynamic noise(Journal of the Japan Statistical Society, 35(2), 287-302, 2005) Atsushi KAWAGUCHI,Koji YONEMOTO,Takashi YANAGAWA 2004 - 4
PS A family of Schottky groups arising from the hypergeometric equation T.Ichikawa/M.Yoshida 2004 - 4
MHF Generalized partitioned quantum cellular automata and quantization of classical CA(Int. Journ. of Unconventional Computing, Vol.1 pp.149-160) Shuichi INOKUCHI,Yoshihiro MIZOGUCHI 2004 - 30
PS On Intersections of Domains of Unbounded Positive Operators H.Kosaki 2004 - 3